MathSciNet Relay Station
MathSciNet bibliographic data
MR1271424 35K55
Escobedo, M.; Herrero, M. A. A semilinear parabolic system in a bounded domain. Ann. Mat. Pura Appl. (4) 165 (1993), 315–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement